| Model Number |
134053 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a coronary artery bypass surgery (cabg), during blood vessel treatment, when loading the clip, the clip protrudes out of the jaw.A new device was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the instrument was partially applied with twenty remaining clips.The ratchet function was engaged.The distal end of the channel cover was intact.Microscopic inspection of the jaws noted they were co-planarity.The ratchet function was disengaged.The instrument was first test fired once in air so that the clip formation could be observed.The remaining clips were fired on test media with proper formation.The jaw and handle moved smoothly through the firing cycle and returned to the open position.Each remaining clip loaded properly in the jaw.When the cartridge was empty, the interlock engaged and prevented the jaws from approximating.It was reported that the clip protrudes out of the jaw.The reported issue could not be confirmed.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.